Forum

Copaxone site reactions.

Hi, Can anyone offer any advice please? I’ve been on copaxone for about 5 weeks now. I use the auto inject. When I started the site reactions were a little stinging which tended to die away after using a cool pack. They are now getting worse. Everyday seems to be worse than the day before. In essence. It takes about 24 - 48 hours for the site to get to its ‘worst’ EG Top of my left thigh which I injected yesterday morning now has a raised red lump around 4 inches diameter. Right thigh (done today) has same about 2 inch diameter - bet its bigger this time tomorrow. Tummy which I did Tuesday has now gone down to around 2 inches again, after getting bigger. The lumps are hot, sore and itchy, but are relieved by a cool pack. Has anyone else experienced this? I’m loathe to stop as I really hope it will help with relapses. Thanks for reading. :?

Hi,

I had to come off Copaxone as the site reactions were getting worse and worse. I ended up with dinner plate sized welts that were about an inch high and were radiating heat a good 6" from my body. And this was with taking anti-hitamines. I kept persevering but the allergic reaction worsened until I cam out in hives all over me. My neuro took me off it immediately.

Have a chat to your MS Nurse because a “normal” site reaction should only be about the size of a 50p piece.

There are alternatives if Copaxone doesn’t suit…

Belinda x